I am having major major issues, which I believe are side affects or withdraw!!I have tried 2 call her and she has not returned my call... I feel like a robot, I am seriously confused,and I am itching horribly. I took benadryl to try and get rid of the itching which is seriously out of control... Maybe I am alergic to benadryl, I am not sure but I am in need of some serious help!!! What should I do!!! Please help!!!
I'm a little confused. Did your pysch stop all your meds and change you to Lamictal?
If this is the case and you are developing a skin rash you could be experiencing a serious side effect of Lamictal - you need medical attention immediately and should go to your closest ER.
This from https://www.drugs.com/sfx/lamictal-side-effects.html
"Lamotrigine may cause severe or life-threatening skin rash, especially in children and in people who take too high of a dose at the start of treatment with lamotrigine. Serious skin rash may also be more likely to occur if you are taking lamotrigine together with valproic acid (Depakene) or divalproex (Depakote). Seek emergency medical attention if you have a fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling."
Your psychiatrist is acting unethically if nothing else. She should not have stopped them abruptly, there is withdrawal, and she should know that, and then she won't return your call. I would go to the er and get treatment, then I'd be on her door step when she opens tomorrow morning. She'd have to answer to me for that behavior.
If I was in your shoes I would go to the Er and let them evaluate you
I had the same issues with Lamictal and am now decreasing the dose very quickly but not immediately
I think you need to see a DR or call and ask if your Dr has a Nurse Pracitioner. You may have Serotonin disorder and you really need to be seen by a Dr ... Today. Beat of luck! Take care of you!
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2013 • 3 answers
Posted 17 Nov 2016 • 3 answers
Posted 27 Feb 2017 • 1 answer
Posted 18 Feb 2018 • 2 answers
Posted 10 Jun 2018 • 2 answers